Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27881
Title: A generalization of Hahn-Banach extension theorem
Authors: Peng, J
Lee, HWJ 
Rong, W
Yang, X
Keywords: Affinelike
Hahn-Banach extension theorem
Set-valued map
Issue Date: 2005
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2005, v. 302, no. 2, p. 441-449 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: In this paper, the notion of affinelike set-valued maps is introduced and some properties of these maps are presented. Then a new Hahn-Banach extension theorem with a K-convex set-valued map dominated by an affinelike set-valued map is obtained.
URI: http://hdl.handle.net/10397/27881
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/j.jmaa.2004.03.038
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Nov 8, 2018

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
0
Citations as of Nov 14, 2018

Page view(s)

58
Last Week
0
Last month
Citations as of Nov 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.